American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 92 found      Go to page: 1 2 3 4

[31] Ronald Cools and James N. Lyness. Three- and four-dimensional $K$-optimal lattice rules of moderate trigonometric degree. Math. Comp. 70 (2001) 1549-1567. MR 1836918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] J. C. Santos-León. Error bounds for interpolatory quadrature rules on the unit circle. Math. Comp. 70 (2001) 281-296. MR 1803128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] G. Mastroianni and G. Monegato. Error estimates in the numerical evaluation of some BEM singular integrals. Math. Comp. 70 (2001) 251-267. MR 1803127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Aeyoung Park Jang and Seymour Haber. Numerical indefinite integration of functions with singularities. Math. Comp. 70 (2001) 205-221. MR 1709152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Sangwoo Heo and Yuan Xu. Constructing fully symmetric cubature formulae for the sphere. Math. Comp. 70 (2001) 269-279. MR 1680883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] David Hunter and Geno Nikolov. On the error term of symmetric Gauss-Lobatto quadrature formulae for analytic functions. Math. Comp. 69 (2000) 269-282. MR 1642754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Riadh Ben Ghanem. Quadrature formulae using zeros of Bessel functions as nodes. Math. Comp. 67 (1998) 323-336. MR 1432128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Grzegorz W. Wasilkowski and Henryk Woźniakowski. The exponent of discrepancy is at most 1.4778.... Math. Comp. 66 (1997) 1125-1132. MR 1397448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] I. H. Sloan and H. Woźniakowski. An intractability result for multiple integration. Math. Comp. 66 (1997) 1119-1124. MR 1401946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Thomas Schira. The remainder term for analytic functions of symmetric Gaussian quadratures. Math. Comp. 66 (1997) 297-310. MR 1372009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Riadh Ben Ghanem and Clément Frappier. Spherical Bessel functions and explicit quadrature formula. Math. Comp. 66 (1997) 289-296. MR 1372005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Laura Gori and Charles A. Micchelli. On weight functions which admit explicit Gauss-Turán quadrature formulas . Math. Comp. 65 (1996) 1567-1581. MR 1361808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Ronald Cools and Ian H. Sloan. Minimal cubature formulae of trigonometric degree. Math. Comp. 65 (1996) 1583-1600. MR 1361806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Arno Kuijlaars. Chebyshev-type quadrature and partial sums of the exponential series . Math. Comp. 64 (1995) 251-263. MR 1250771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Sven Ehrich. Error bounds for Gauss-Kronrod quadrature formulae . Math. Comp. 62 (1994) 295-304. MR 1208221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Klaus-Jürgen Förster. On a theorem of C.\ Posse concerning Gaussian quadrature of Chebyshev type . Math. Comp. 62 (1994) 719-724. MR 1219703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Yuan Xu. A characterization of positive quadrature formulae . Math. Comp. 62 (1994) 703-718. MR 1223234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] H. Brass. Asymptotically optimal error bounds for quadrature rules of given degree . Math. Comp. 61 (1993) 785-798. MR 1192968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Walter Van Assche and Ingrid Vanherwegen. Quadrature formulas based on rational interpolation . Math. Comp. 61 (1993) 765-783. MR 1195424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Seymour Haber. Two formulas for numerical indefinite integration . Math. Comp. 60 (1993) 279-296. MR 1149292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Clément Frappier and Patrick Olivier. A quadrature formula involving zeros of Bessel functions . Math. Comp. 60 (1993) 303-316. MR 1149290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Erich Novak. Quadrature formulas for monotone functions . Proc. Amer. Math. Soc. 115 (1992) 59-68. MR 1086337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] H. Woźniakowski. Average case complexity of multivariate integration. Bull. Amer. Math. Soc. 24 (1991) 185-194. MR 1072015.
Abstract, references, and article information   
View Article: PDF

[54] Q. I. Rahman and G. Schmeisser. Characterization of functions in terms of rate of convergence of a quadrature process . Proc. Amer. Math. Soc. 111 (1991) 85-94. MR 1045597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Klaus-Jürgen Förster and Knut Petras. On estimates for the weights in Gaussian quadrature in the ultraspherical case . Math. Comp. 55 (1990) 243-264. MR 1023758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Franz Peherstorfer. On Stieltjes polynomials and Gauss-Kronrod quadrature . Math. Comp. 55 (1990) 649-664. MR 1035940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Franz Peherstorfer. Linear combinations of orthogonal polynomials generating positive quadrature formulas . Math. Comp. 55 (1990) 231-241. MR 1023052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Borislav Bojanov and Geno Nikolov. Comparison of Birkhoff type quadrature formulae . Math. Comp. 54 (1990) 627-648. MR 1010595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Takemitsu Hasegawa, Tatsuo Torii and Hiroshi Sugiura. An algorithm based on the FFT for a generalized Chebyshev interpolation . Math. Comp. 54 (1990) 195-210. MR 990599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] P. Rabinowitz and D. S. Lubinsky. Noninterpolatory integration rules for Cauchy principal value integrals . Math. Comp. 53 (1989) 279-295. MR 972372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 92 found      Go to page: 1 2 3 4